Unitary representations of the infinite-dimensional classical groups $U(p,\infty)$, $SO_0(p,\infty)$, $Sp(p,\infty)$ and the corresponding groups of motions
Doklady Akademii Nauk, Tome 238 (1978) no. 6, pp. 1295-1298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_6_a6,
author = {G. I. Olshanskii},
title = {Unitary representations of the infinite-dimensional classical groups $U(p,\infty)$, $SO_0(p,\infty)$, $Sp(p,\infty)$ and the corresponding groups of motions},
journal = {Doklady Akademii Nauk},
pages = {1295--1298},
year = {1978},
volume = {238},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_6_a6/}
}
TY - JOUR AU - G. I. Olshanskii TI - Unitary representations of the infinite-dimensional classical groups $U(p,\infty)$, $SO_0(p,\infty)$, $Sp(p,\infty)$ and the corresponding groups of motions JO - Doklady Akademii Nauk PY - 1978 SP - 1295 EP - 1298 VL - 238 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1978_238_6_a6/ LA - ru ID - DAN_1978_238_6_a6 ER -
%0 Journal Article %A G. I. Olshanskii %T Unitary representations of the infinite-dimensional classical groups $U(p,\infty)$, $SO_0(p,\infty)$, $Sp(p,\infty)$ and the corresponding groups of motions %J Doklady Akademii Nauk %D 1978 %P 1295-1298 %V 238 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1978_238_6_a6/ %G ru %F DAN_1978_238_6_a6
G. I. Olshanskii. Unitary representations of the infinite-dimensional classical groups $U(p,\infty)$, $SO_0(p,\infty)$, $Sp(p,\infty)$ and the corresponding groups of motions. Doklady Akademii Nauk, Tome 238 (1978) no. 6, pp. 1295-1298. http://geodesic.mathdoc.fr/item/DAN_1978_238_6_a6/